JournalszaaVol. 20, No. 1pp. 203–214

On C1C^1-Regularity of Functions that Define GG-Closure

  • M. Miettinen

    University of Jyväskylä, Finland
  • Uldis Raitums

    University of Latvia, Riga, Latvia
On $C^1$-Regularity of Functions that Define $G$-Closure cover

Abstract

In this paper we show that the functions which are used in the characterization of the GG-closure or the GθG_\theta-closure of sets of matrices are continuously differentiable. These regularity results are based on the observation by Ball, Kirchheim and Kristensen [1] that separate convexity and upper semidifferentiability imply continuous differentiability.

Cite this article

M. Miettinen, Uldis Raitums, On C1C^1-Regularity of Functions that Define GG-Closure. Z. Anal. Anwend. 20 (2001), no. 1, pp. 203–214

DOI 10.4171/ZAA/1011